# SDR ASAA2018051524642

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 30,868 hours, 9,204 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504C
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 320, -A- AUTOPILOT DISCONNECTED TWICE. -B- AUTOPILOT WORKED PERFECTLY.  ACFT GROUNDED.   PERFORMED A STAB POSITION SENSOR ADJUSTMENT & TEST IAW AMM 22-11-31-820-801.  FOUND STAB -A- AND -B- SENSORS ON OPPOSITE ENDS ON THE LIMITS.6  ADJUSTED THE STAB -A- POSITION SENSOR IAW AMM 22-11-31-820-801. CHECKED GOOD.  ADJUSTED THE STAB  -B- POSITION SENSOR IAW AMM 22-11-31-820-801. CHECKED GOOD.  ACCOMPLISHED ADDITIONAL LLM TESTING IAW STEP I. CHECKED GOOD.
